# SDR UIEA2016121201000

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,415 hours, 21,758 cycles
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR2 ENGINE HAS 14 FAN BLADES HAVE NICKS ON THE L/E OF BLADES .  BLENDED THE FAN BLADES IAW  AMM 72-31-02-308-045-H00.
